polish_pirate (polish_pirate) wrote in vaginapagina,
polish_pirate
polish_pirate
vaginapagina

  • Mood:

Stopping/Swapping HBC

Hi folks!

This is being cross-posted in the "birthcontrol" community (sorry if you see this twice!), but wanted to hear from the VPers on this one. I have a dilemma for you all:

I posted here a couple of weeks ago(?) about my issues with Yaz and made an appointment with my doctor- unfortunately I won't be able to see her until November 3rd. I have about 2 weeks left of my packet, but I was considering not taking my birth control until then because I plan to swap to a different birth control pill/method/whatever when I go in for my appointment. (Also, Yaz sucks and I want it out of my system!)

When I posited my idea to my boyfriend he kind of... freaked out. He was really concerned that if I stopped taking my pill my body would go through all sorts of these weird changes, and he was really adamant that I shouldn't stop taking medication of any kind without my doctor's go-ahead.

Now, I was a little perplexed because he seemed so freaked out, so I wonder if he's mostly concerned about a possible pregnancy scare (which I suppose I should speak to him about), but that shouldn't be an issue since we rarely have sex (because Yaz killed my sex drive, hence one of the reasons I want to switch BC) plus we have condoms;etc as backup in case we do decide to have sex.

This wouldn't be the first time I stopped taking an HBC, albeit it was a long time ago and with a different pill, but the "side effects" were mostly positive. Also, I'm not taking birth control to regulate my period, fix acne or anything, it's purely by choice to avoid pregnancy, so I'm not sure it's that big of a deal if I stop taking it. I feel like my hormones and cycle are going to change a bit anyway if I'm going to be swapping birth control, so I'm going to have some fluctuation no matter what so it really shouldn't matter.

My questions for you folks are:

1.) Do you think it's possible that I'm going to go through some outrageous hormonal changes and if so, are they really going to be more horrible that what this pill is already doing to me? AKA, is this going to mess with my cycle or cause me to turn into a psycho hose-beast if I'm off the pill for a mere week and a half?

2.) What are your experiences with stopping one HBC and starting on another a short while later?

3.) Opinions on this in general??

Thanks much in advance and sorry for the lengthy verbage. I can be long-winded sometimes. >.<;
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 2 comments